Funny you posted that because I am also under the weather today. (I'm Group 2, Class 3)
You cannot take anything wth a decongestant agent in it. I am taking Delsym for my cough and might take some Coricidin at some point. Plus Tylenol for the aches.
I hope we BOTH feel better soon!
7 days ago
It's really important to be careful with over-the-counter cold medicines when you have PAH. Many common cold and decongestant products contain ingredients like pseudoephedrine or phenylephrine, which can interact with PAH medications and actually make your symptoms worse.
Before taking anything — even something that seems Show Full Answer
It's really important to be careful with over-the-counter cold medicines when you have PAH. Many common cold and decongestant products contain ingredients like pseudoephedrine or phenylephrine, which can interact with PAH medications and actually make your symptoms worse.
Before taking anything — even something that seems harmless from a pharmacy shelf — please check with your doctor or care team first. As for your worsening fatigue, that's definitely worth flagging to your doctor too. At Stage 3, fatigue can be related to several things, including:
- Worsening PAH progression
- Low blood oxygen levels
- Medication side effects
- Reduced physical activity and muscle strength
A myPHteam member shared a similar experience: "Once I start moving about, I'm getting winded as usual, which creates more fatigue. Then by the end of the day, I can't get to sleep — a vicious cycle."
Your doctor may want to review your treatment plan if fatigue is getting significantly worse. Don't tough it out alone — this is exactly the kind of change worth reporting promptly.
7 days ago